# SDR SIMA20170519002

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 40,361 hours, 36,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR ON LIGHT STRIP 8 BROKEN.  REMOVED AND REPLACED THE CONNECTOR IAW SWPM 20-00-03.  OPS CHECKED GOOD.
